# SDR DALA2014122406712

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA, CORROSION ON TOP OF BOX BEAM STA 1672, RBL 51 AROUND NUT PLATES. REPLACED FLOOR SUPPORT AR R4 DOOR ENTRANCE IAW SRM.
